# SDR P2EA99169

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, IN THE PASSENGER CABIN, AFT LAVATORY AREA, BS 1016, BETWEEN RBL 38 INCH AND LBL 38 INCH, FLOORBEAM WAS FOUND CORRODED.  REPAIRED FLOORBEAM UPPER CHORD AT BS 1016, BETWEEN LBL 41 INCH AND RBL 41 INCH PER COOPESA EO COO-3-53-224-99, DATED APR 8, 1999.  (M)
